# SDR UPS99230949

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 940-950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RIGHT MLG WHEEL WELL O/B AFT SIDE, HORIZONTAL SHELF 10 BELOW PRESS DECK BETWEEN FS 940 FORGING AND FS 950 FORGING, LOWER O/B ATTACH ANGLE CRACKED.  REMOVED DAMAGED AREA AND INSTALLED FITTING AS PER B727-5310-4177A AT RIGHT MLG WHEEL WELL O/B AFT SIDE HORIZONTAL SHELF 10 O/B ATTACH ANGLE AS PER UPS EO B727-5310-4177-A.
